BibTeX record journals/dam/Bensmail16

download as .bib file

@article{DBLP:journals/dam/Bensmail16,
  author    = {Julien Bensmail},
  title     = {On three polynomial kernels of sequences for arbitrarily partitionable
               graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {202},
  pages     = {19--29},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.dam.2015.08.016},
  doi       = {10.1016/j.dam.2015.08.016},
  timestamp = {Sun, 28 May 2017 13:22:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Bensmail16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier